Reduced price! Acetylcysteine 600mg Eg 60 tabs View full size

Acetylcysteine 600mg Eg 60 tabs

EUROGENERICS RESPIRATORY
Manufacturer: EUROGENERICS RESPIRATORY

Reference: 1740067

1740067 Acetylcysteine 600mg Eg 60 tabs  Therapeutische indicaties: Diepzittende hoest Verkoudheid & Hoest Zelfzorg Home Root EUROGENERICS RESPIRATORY Zwitserse Apotheek - Uw Belgische Internet Apotheek 9.8 diepzittende-hoest

More details

Notify me when available

quantity up quantity down

9,69€ 10,77€ -10%

Customer ratings and reviews

2 rating(s) - 2 review(s)
View distribution
Read reviews Rate / write a comment

Acetylcysteine 600mg Eg 60 tabs

.

Therapeutic indications:
A.) Chronic bronchitis.
In cases of chronic bronchitis (with maintenance of lung function at least ± 50% of normal value), a long-term treatment with acetylcysteine is indicated for reducing the risk and severity of exacerbations.
B) Cystic fibrosis.
In cases of cystic fibrosis, oral treatment may complement treatment with aerosol because of its greater flexibility.
C.) Acute respiratory tract.
Proposed as symptomatic treatment for fluid and mucous secretions during mucopurulent respiratory upper and lower.

Qualitative and quantitative:
EG Acetylcysteine 200 mg capsules: acetylcysteinum 0.2 g.
EG Acetylcysteine 200 mg packets: acetylcysteinum 0.2 g.
EG Acetylcysteine 600 mg packets: acetylcysteinum 0.6 g.
EG Acetylcysteine 600 mg Effervescent tablets: acetylcysteinum 0.6 g.
For excipients, see "List of excipients.

Pharmaceutical form:
EG Acetylcysteine 200 mg capsules: capsules.
EG Acetylcysteine 200 mg packets: granules for oral solution.
EG Acetylcysteine 600 mg packets: granules for oral solution.
EG Acetylcysteine 600 mg Effervescent tablets: effervescent tablets.
Dosage and administration:
DOSAGE.
A.) Chronic bronchitis.

Adults and children over 7 years: 600 mg per day in one to three doses. For example: - 1 packet or 1 capsule of 200 mg three times a day - 1 effervescent tablet or 1 sachet of 600 mg once daily.
Children 2 to 7 years: 400 mg (120 to 600 mg) per day in 2 or 3 doses, for example: - 1 packet or 1 capsule of 200 mg twice a day.
B) Cystic fibrosis.

From 0 to 2 years: 70 to 360 mg per day, for example: 50 mg (one quarter of packet to 200 mg) three times a day.
From 2 to 6 years: 120 mg to 600 mg per day, eg 100 mg (half a sachet 200 mg) three times a day.

Over 6 years: 600 mg per day, for example: 200 mg (one packet or one capsule) three times a day - 600 mg (1 packet or 1 effervescent tablet) once daily.
Generally, it is necessary to adjust the dose based on the results obtained and the patient's condition. Processing times can vary from weeks to months and may be interspersed with periods without treatment whose duration depends on the condition of the patient.
C.) Treatment of acute respiratory tract.

Adults and children over 7 years: 400 to 600 mg per day in one to three doses, for example: - 1 packet or 1 capsule of 200 mg two to three times per day - 1 effervescent tablet or 1 packet of 600 mg once daily.
Children 2 to 7 years: 400 mg (120 to 600 mg) per day in 2 or 3 doses, for example: - 1 packet or 1 capsule of 200 mg twice a day.

Children under 2 years: 200 mg (70 to 360 mg) per day in 2 or 3 doses, for example: - 1 half-packet of 200 mg twice a day.
DIRECTIONS FOR USE.
General.
Capsules.

A swallow half a glass of water.
Sachets, effervescent tablets.

Dissolve the required amount in half a glass of water or other soft drink (such as milk, fruit juice). In this way we obtain a preparation of a palatable, which can be taken as such. The bags started may be kept until the next dose (it is advisable to use the other half in 24 hours). Solutions must be used by cons immediately. In small children, the resulting solution can be administered by spoon or be mixed with the contents of the bottle.
The possible presence of sulfide odor when opening the bag does not alter the product, but is characteristic of the active ingredient.

This is a drug, not of prolonged use without medical advice, keep out of reach of children, read the label. Ask your doctor or pharmacist. If side effects occur, contact your doctor.

 

Therapeutic indications:
A.) Chronic bronchitis.
In cases of chronic bronchitis (with maintenance of lung function at least ± 50% of normal value), a long-term treatment with acetylcysteine is indicated for reducing the risk and severity of exacerbations.
B) Cystic fibrosis.
In cases of cystic fibrosis, oral treatment may complement treatment with aerosol because of its greater flexibility.
C.) Acute respiratory tract.
Proposed as symptomatic treatment for fluid and mucous secretions during mucopurulent respiratory upper and lower.

Qualitative and quantitative:
EG Acetylcysteine 200 mg capsules: acetylcysteinum 0.2 g.
EG Acetylcysteine 200 mg packets: acetylcysteinum 0.2 g.
EG Acetylcysteine 600 mg packets: acetylcysteinum 0.6 g.
EG Acetylcysteine 600 mg Effervescent tablets: acetylcysteinum 0.6 g.
For excipients, see "List of excipients.

Pharmaceutical form:
EG Acetylcysteine 200 mg capsules: capsules.
EG Acetylcysteine 200 mg packets: granules for oral solution.
EG Acetylcysteine 600 mg packets: granules for oral solution.
EG Acetylcysteine 600 mg Effervescent tablets: effervescent tablets.

Dosage and administration:
DOSAGE.
A.) Chronic bronchitis.
Adults and children over 7 years: 600 mg per day in one to three doses. For example: - 1 packet or 1 capsule of 200 mg three times a day - 1 effervescent tablet or 1 sachet of 600 mg once daily.
Children 2 to 7 years: 400 mg (120 to 600 mg) per day in 2 or 3 doses, for example: - 1 packet or 1 capsule of 200 mg twice a day.
B) Cystic fibrosis.
From 0 to 2 years: 70 to 360 mg per day, for example: 50 mg (one quarter of packet to 200 mg) three times a day.
From 2 to 6 years: 120 mg to 600 mg per day, eg 100 mg (half a sachet 200 mg) three times a day.
Over 6 years: 600 mg per day, for example: 200 mg (one packet or one capsule) three times a day - 600 mg (1 packet or 1 effervescent tablet) once daily.
Generally, it is necessary to adjust the dose based on the results obtained and the patient's condition. Processing times can vary from weeks to months and may be interspersed with periods without treatment whose duration depends on the condition of the patient.
C.) Treatment of acute respiratory tract.
Adults and children over 7 years: 400 to 600 mg per day in one to three doses, for example: - 1 packet or 1 capsule of 200 mg two to three times per day - 1 effervescent tablet or 1 packet of 600 mg once daily.
Children 2 to 7 years: 400 mg (120 to 600 mg) per day in 2 or 3 doses, for example: - 1 packet or 1 capsule of 200 mg twice a day.
Children under 2 years: 200 mg (70 to 360 mg) per day in 2 or 3 doses, for example: - 1 half-packet of 200 mg twice a day.
DIRECTIONS FOR USE.
General.
Capsules.
A swallow half a glass of water.
Sachets, effervescent tablets.
Dissolve the required amount in half a glass of water or other soft drink (such as milk, fruit juice). In this way we obtain a preparation of a palatable, which can be taken as such. The bags started may be kept until the next dose (it is advisable to use the other half in 24 hours). Solutions must be used by cons immediately. In small children, the resulting solution can be administered by spoon or be mixed with the contents of the bottle.
The possible presence of sulfide odor when opening the bag does not alter the product, but is characteristic of the active ingredient.


This is a drug, no prolonged use without medical advice, keep out of reach of children, read the label. Ask your doctor or pharmacist. If side effects occur, contact your doctor.

Cons-indications:
Hypersensitivity to acetylcysteine or another component of the product.

Special warnings and precautions for use:
1.) If the patient can not cough, respiratory system must be kept free by postural drainage or, if necessary, by suction.
2.) In patients with decompensated heart failure and hypertension, it is necessary to take into account the presence of sodium salts in effervescent tablets. An effervescent tablet 600 mg acetylcysteine contains approximately 11.6 mEq of sodium.
3.) Diabetics, it is necessary to take into account that the bags contain 200 mg to 2.8 g sucrose and 600 mg sachets 2.6 g sucrose. Acetylcysteine capsules EG 200 mg effervescent tablets of 600 mg EG Acetylcysteine does not contain sucrose.
4.) Effervescent tablets of 600 mg Acetylcysteine EG contain aspartame, a sweetener that can never be administered to patients with phenylketonuria.
5.) Based on a theoretical mucolytic effect of acetylcysteine on gastric mucus, patients with active peptic ulcer untreated are interested in avoiding the use of acetylcysteine. Patients with a history of peptic ulcer acetylcysteine should use caution, especially if they take along other drugs with a known irritant effect on the gastric mucosa. So far, experience with acetylcysteine does not, however, increased risk of irritation of the gastric mucosa at a dosage to 600 mg / day.

Pregnancy and lactation:
Pregnancy.
Although, to date, no side effect has been described during pregnancy, caution when using this product during pregnancy.
Breastfeeding.
In the absence of available data, caution is advised when using the EG Acetylcysteine during breastfeeding.

Side effects:
Disorders of the respiratory system, thorax and mediastinum.
In rare cases, especially after use of N-acetylcysteine aerosol, one can observe the bronchorrhea, bronchospasm, rhinorrhea of and stomatitis.
Disorders of the gastrointestinal tract.
After oral administration: sometimes nausea and vomiting.
General disorders.
After oral administration: rare: hypersensitivity reactions.

Effects on ability to drive and use machines:
Acetylcysteine has no effect on ability to drive and use machines.

Overdose:
The toxicity acetylcysteine is low. During the administration of high doses, side effects described above can occur. If this were the case, symptomatic treatment is sufficient.

List of excipients
EG Acetylcysteine 200 mg capsules.
Lactose - Mono-, di-and triglycerides of fatty acids - titanium dioxide - Gelatin.
EG Acetylcysteine 200 mg sachets.
Sucrose - Aroma fruit - Sodium chloride - tartaric acid.
EG Acetylcysteine 600 mg sachets.
Sucrose - Aroma fruit.
EG Acetylcysteine 600 mg effervescent tablets.
Anhydrous citric acid - sodium hydrogen carbonate - Aspartame - Lemon flavor - light paraffin.

Interactions with other medicaments and other forms of interaction:
a.) By its chelating properties, acetylcysteine may reduce the bioavailability of the salts of heavy metals such as gold salts, calcium and iron. In the absence of specific data on this subject, it is advisable to separate the intake of acetylcysteine that these salts or choose a different route of administration.
b.) The acetylcysteine after oral administration, reduces the bioavailability of orally administered cephalosporins. Acetylcysteine administered orally does not interfere, in terms of bioavailability, with amoxicillin, erythromycin, doxycycline, bacampicillin, thiamphenicol and the association amoxicillin and clavulanic acid.
With regard to cephalosporins, it is necessary to separate their decision-taking acetylcysteine or the administration by another route. The association with other antibiotics was not documented.
Incompatibilities:

Not applicable.

 

  • Delivery form: Effervescent tablets
By Sandra B. on 20 Nov. 2013 :

Title : Hey
Comment : Good service !!
(Acetylcysteine 600mg Eg 60 tabs)


Report abuseReport abuse

By Marc C. on 22 Oct. 2013 :

Title : Hey
Comment : Order online at Zwitserse Apotheek,your Belgian Online Pharmacie. Fast,discreet and secure!!


Report abuseReport abuse

30 other products in the same category:

Customers who bought this product also bought: